Mucus on day 7 of flagyl

Since c-diff is a disease of the "lower half", so to speak, we find that many of our members cannot refrain from discussing what comes out the bottom end. If you must do it, please do it here.
Brand New Poster
Posts: 1
Joined: Sat Mar 03, 2018 2:05 am

Mucus on day 7 of flagyl

Postby JessLar » Tue Mar 13, 2018 1:27 am

So I am on day 7 of flagyl and my stools have been solid the past 2-3 days. But just an hour ago as I was wiping there was a Mucus-like substance on the toilet paper, the thing is earlier today there was nothing on my toilet paper. Im worried because my stools are solid now. I have 3 days to go and I have no symptoms other than more frequent bowel movements(4-6/day). This is my first time seeing mucus on my toilet paper in like 2-3 days. I am taking probiotics, kefir and Activia yogurt. I am a 26 year old Hispanic Male. Is this normal??

Long Time Contributor
Posts: 2218
Joined: Thu Sep 18, 2014 12:01 pm

Re: Mucus on day 7 of flagyl

Postby NanciT » Wed Mar 14, 2018 9:45 am

Hello JessLar and Welcome to the site Please read the first thread for all new posters

As you complete you treatment symptoms can continue but should improve. There are many posters that have reported mucous as they recover/ Often it takes time for the gut to heal, if you are have formed BM it sounds like you are on your way.
If you find symptoms get worse or if D returns, please check back with your MD.

Hopefully each day things will improve, remember it can take some time and diet can impact this
Hope you feel better soon

Return to “Too Much Information”

Who is online

Users browsing this forum: No registered users and 1 guest